# SDR 2008UALA01119

- Difficulty date: March 1, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 61,825 hours, 18,016 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Misaligned
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R NO DOOR ARMED LIGHT.  FOUND GIRT BAR BRACKET MISALIGNED. REINSTALLED GIRT BAR BRACKET, OPS CHECKED NORMAL.
